# SDR DALA2024100809773

- Difficulty date: October 3, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 12,546 hours, 5,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 43 IS CORRODED AT FR70 AND 74. REF SSI:53-61- 43-01, NO PREVIOUS REWORK NOTED. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0571:5300-2015/005 00461 REMOVED AND REPLACED SEAT TRACK REF A220 ASRP 51-42-00. (LP# 0590872)
